# SDR 9900083253

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Leaking
- Location: Blue Hyd Syst
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

DURING DESCENT, RECEIVED HYD 'B' RSVR LOW LVL AND HYD 'B' ELEC PUMP LOW PR MESSAGES.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE SECURED LEAKING HYDRAULIC LINE FITTING AND SERVICED SYSTEM.  OPERATIONAL CHECK OK.
